Seung Han Suk
Affiliation: Wonkwang University
- Toxic encephalopathy after taking dried seeds of Datura stramonium in two elderly subjectsSeung Han Suk
Department of Neurology, Wonkwang University Sanbon Medical Center, Gunpo, Korea
Geriatr Gerontol Int 9:326-8. 2009..Physicians of emergency medicine should be mindful of anticholinergic syndrome due to herbal medicine when the elderly with a history of delirium come to a hospital...
- Tooth loss is associated with brain white matter change and silent infarction among adults without dementia and strokeYang Ki Minn
Department of Neurology, Hallym University, Seoul, Korea
J Korean Med Sci 28:929-33. 2013..9 (95% CI, 1.27-5.02; P < 0.001), respectively. These findings suggest that severe tooth loss may be a predictor of silent cerebral infarcts and cerebral white matter changes in community-dwelling, stroke- and dementia-free adults...
- Tooth loss may predict poor cognitive function in community-dwelling adults without dementia or stroke: the PRESENT projectHyunyoung Park
Department of Neurology, Wonkwang University School of Medicine, Institute of Wonkwang Clinical Medicine, Iksan, Korea
J Korean Med Sci 28:1518-21. 2013..26; 95% CI, 1.27-4.02, P=0.006 for those with more than 10 teeth lost). The number of teeth lost is correlated with cognitive impairment among community-dwelling adults aged 50 and above without any medical history of stroke or dementia. ..
- Associated conditions and clinical significance of awake bruxismYong Tae Kwak
Department of Neurology, Hyoja Geriatric Hospital, Sanghari 33, Guseong myeon, Yongin si Gyeongi do 449 914, Korea
Geriatr Gerontol Int 9:382-90. 2009..Confirming the possible related anatomy and the clinical significance of awake bruxism in geriatric hospitals is the aim of this study...
- Two cases of discontinuation syndrome following cessation of memantineYong Tae Kwak
Department of Neurology, Yong in Hyoja Geriatric Hospital, Yongin, Korea
Geriatr Gerontol Int 9:203-5. 2009..Although re-trial of memantine improves these symptoms, more additional drugs may be required to achieve previous status. Therefore, abrupt cessation of memantine should be prudent and require cautious follow up...